It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Antibiotics
Mar 29, 2002
Antibiotics may work but remember your acne will come back after you stop taking the antibiotic.It happened to me when i was on doxycycline.My face was completely clear while i was on it.It came back a month after my treatment was over.Also,bacterial resistence to antibiotics is a real problem.I've never had any side effects from taking antibiotics but everyone is different.Of course,i don't find antibiotics healthy but i think every med has some risk.

Since you have dry skin and eczama,your derm is right about Accutane.Accutane may aggravate this conditions.I know some people develop eczama during the treatment.

If you are still concerned,you may talk to your derm and ask for something different.I hope this helps a bit.

[This message has been edited by ~Cansu~ (edited 03-29-2002).]






All times are GMT -7. The time now is 02:42 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!